MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558920
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2021.During the procedure, it was noted that the balloon broke.The procedure was completed with another cre rx biliary dilatation balloon.There were no patient complications reported as a result of this event.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12066220
Report Number3005099803-2021-03059
Device Sequence Number20024881
Product Code FGE
UDI-Device Identifier08714729965473
UDI-Public08714729965473
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558920
Device Catalogue Number5892
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1